MathSciNet Relay Station
MathSciNet bibliographic data
MR1280202 (95i:47103) 47H10 (47H09 47H17)
Lim, Teck-Cheong; Xu, Hong Kun Fixed point theorems for asymptotically nonexpansive mappings. Nonlinear Anal. 22 (1994), no. 11, 1345–1355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement